MathSciNet Relay Station
MathSciNet bibliographic data
MR773277 90C30 (65K05)
Levy, A. V.; Montalvo, A. The tunneling algorithm for the global minimization of functions. SIAM J. Sci. Statist. Comput. 6 (1985), no. 1, 15–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement